# SDR DALA2023122410541

- Difficulty date: December 22, 2023
- Submitted: December 24, 2023
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL STRUCTURE APROX BTW STA 370 AND L-19R AT FWD CARGO DOOR. SUMMARY OF NRC 00136: INTERNAL STRUCTURE APROX BTW STA 370 AND L-19R AT FWD CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 1 REPAIR 1. (LP #0122246)
